On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.227.6.156
Access to elec. publ.: SémCong

Astérisque

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Year:
Number:

Search


Catalogue & orders

Astérisque - Titles - 1999 - 258 - pages 425-436

Titles1999258

Structure Theory of Set Addition
Jean-Marc Deshouillers, Bernard Landreau, Alexander A. Yudin (Ed.)
Astérisque 258 (1999), 458 pages
Buy the book

On Bounds for the Concentration Function. 1
Jean-Marc Deshouillers, Gregory A. Freiman, Alexander A. Yudin
Astérisque 258 (1999), 425-436

Résumé :
Nous donnons une majoration de la fonction de concentration d'une somme de variables aléatoires entières indépendantes et équidistribuées, en fonction d'une minoration de leur queue de distribution, sous l'hypothèse supplémentaire nécessaire que le support de ces variables aléatoires n'est pas essentiellement contenu dans une progression arithmétique non triviale.

Abstract:
We give an upper bound for the concentration function of a sum of independent identically distributed integral valued random variables in terms of a lower bound for their tail, under the necessary extra condition that the random variables are not essentially supported in a proper arithmetic progression.

Key words: Sums of discrete random variables; concentration function, DLKRK-inequalities, characteristic function, additive number theory

Class. math. : 60 E15, 60 E10, 11 B05, 11 Z05.


ISSN : 0303-1179
Publié avec le concours de : Centre National de la Recherche Scientifique